Continued factions for a class of triangle groups Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/mk61rn32j

This is the publisher’s final pdf. The published article is published by Cambridge University Press and copyrighted by Australian Mathematical Publishing Association Inc. and can be found at:  http://www.cambridge.org/.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • We give continued fraction algorithms for each conjugacy class of triangle Fuchsian group of signature (3, n, ∞), with n ≥ 4. In particular, we give an explicit form of the group that is a subgroup of the Hilbert modular group of its trace field and provide an interval map that is piecewise linear fractional, given in terms of group elements. Using natural extensions, we find an ergodic invariant measure for the interval map. We also study Diophantine properties of approximation in terms of the continued fractions and show that these continued fractions are appropriate to obtain transcendence results.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Calta, K., & Schmidt, T. (2012). Continued fractions for a class of triangle groups. Journal of the Australian Mathematical Society, 93(1-2), 21-42. doi:10.1017/S1446788712000651
Academic Affiliation
Series
Keyword
Rights Statement
Publisher
Peer Reviewed
Language
Replaces

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items